# SDR ASAA2015031711173

- Difficulty date: March 17, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 52,237 hours, 23,646 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT FS 304.986.5 UPPER T CAP REQUIRES REPLACEMENT DUE CORROSION BEYOND ALLOWABLE LIMITS CUSP TO CUSP.  ACFT GROUNDED.  REPAIRED MAIN CABIN FLOOR BEAM AT BS 986.5, LBL 50-RBL 50 UPPER T-CAP IAW SRM 53-70-51-2R-4, REPAIR 4.  THIS IS A CATEGORY "A" REPAIR, NO FURTHER ACTION REQUIRED.
